Table of Contents
Contents of the Current Volume
Volume 1
metric Geometry and minimal SubmanifoldS
Foreword by Shing-Tung Yau XV
Preface by the Editors XXI
Commentary by Richard Hamilton XXIII
Commentary by William H Meeks III XXV
Commentary by Richard Schoen XXXI
Commentary by Leon Simon XXXVII
Articles
"On the fundamental group of compact manifolds of non-positive curvature", Annals of Mathematics 93 (1971) 579–585 1 (with H Lawson),
"Compact manifolds of nonpositive curvature", J Differential Geom 7 (1972), 211–2289
"Some global theorems on non-complete surfaces", Comment Math Helv 48 (1973), 177–187 27(with H Lawson),
"Scalar curvature, non-abelian group actions, and the degree of symmetry of exotic spheres", Comment Math Helv 49 (1974), 232–24439
"Submanifolds with constant mean curvature", Amer J Math 96 (1974), no 2, 346–36653
"Submanifolds with constant mean curvature II", Amer J Math 97 (1975), no 1, 76–10075
Contents of the Current Volume
"Curvature preserving diffeomorphisms", Annals of Mathematics (2) 100 (1974), 121–130 101
"Non-existence of continuous convex functions on certain Riemannian manifolds", Math Ann 207 (1974) 269–270 111(with S-Y Cheng),
"Hypersurfaces with constant scalar curvature", Math Ann 225 (1977), no 3, 195–204 113(with R Schoen and L Simon),
"Curvature estimates for minimal hypersurfaces", Acta Math 134 (1975), no 3-4, 275–288 123(with S-Y Cheng),
"Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces", Annals of Mathematics 104 (1976), no 3, 407–419 137
"Remarks on the group of isometries of a Riemannian manifold", Topology 16 (1977), no 3, 239–247 151(with W H Meeks),
"The equivariant Dehn's lemma and loop theorem", Comment Math Helv 56 (1981) 225–239 161(with R Schoen),
"On the structure of manifolds with positive scalar curvature", Manuscripta Math 28 (1979), no 1-3, 159–183 177 (with W H Meeks),
"The equivariant loop theorem for three-dimensional manifolds and a review of the existence theorems for minimal surfaces", Pure Appl Math 112 (1984) 153–163 191(with W H Meeks),
"Topology of three-dimensional manifolds and the embedding problems in minimal surface theory", Annals of Mathematics 112 (1980) 441–484 203(with W H Meeks),
"The classical Plateau problem and the topology of three-dimensional manifolds: The embedding of the solution given by Douglas-Morrey and an analytic proof of Dehn's lemma", Topology 21 (1982) 409–442 247(with W H Meeks and L Simon),
"Embedded minimal surfaces, exotic spheres,and manifolds with positive Ricci curvature", Annals of Mathematics 116 (1982), 621– 659 281(with R Schoen),
"Complete three-dimensional manifolds with positive Ricci curvature and scalar curvature", Annals of Mathematics Studies 102 (Seminar on Differential Geometry) 209–228, Princeton University Press, 1982 321
Volume 1
Metric Geometry and Minimal Submanifolds(with WH Meeks),
"The existence of embedded minimal surfaces and the problem of uniqueness", Math Z 179 (1982), 151–168 341(with W H Meeks),
"Group actions on R3", Pure Appl Math 112 (1984), 167–179 359
Appendices
Photographs 373
Acknowledgements 383
Contents of Volumes 2, 3, 4 and 5
Volume 2
metric Geometry and Harmonic functionS
Foreword by Shing-Tung Yau XV
Preface by the Editors XXI
Commentary by Peter Li XXIIIArticles (with M Friedman),
"Homotopically trivial symmetries of Haken manifolds are toral", Topology 22 (1983) 179–189 1(with S-Y Cheng),
"Complete affine hypersurfaces I The completeness of affine metrics", Comm Pure Appl Math 39 (1986) 839–866 13(with R Schoen),
"The structure of manifolds with positive scalar curvature", in Directions in Partial Differential Equations, 235–242 Madison, Wisconsin: Academic Press, 1987 41(with L Z Gao),
"The existence of negatively Ricci curved metrics on three-manifolds", Inventiones Mathematicae 85 (1986) 637–65249(with R Schoen),
"Conformally flat manifolds, Kleinian groups and scalar curvature", Inventiones Mathematicae 92 (1988) 47–71 65
"Uniformization of geometric structures", Proc Sympos Pure Math 48 (1988) 265–27491
"Harmonic functions on complete Riemannian manifolds", Comm Pure Appl Math 28 (1975), 201–228 101(with S-Y Cheng),
"Differential equations on Riemannian manifolds and their geometric applications", Comm Pure Appl Math 28 (1975) 333–354 129 Contents of Volumes 2, 3, 4 and 5
"Isoperimetric constants and the first eigenvalue of a compact Riemannian manifold", Ann Sci Ecole Norm Sup (4) 8 (1975), no 4, 487–507 151
"Some function-theoretic properties of complete Riemannian manifold and their applications to geometry", Indiana Univ Math J 25 (1976), no 7, 659–670 173"Erratum to ‘Some function-theoretic properties of complete Riemannian manifold and their applications to geometry'", Indiana Univ Math J 31(1982), no 4, 607 185(with R Schoen), "Harmonic maps and the topology of stable hypersurfaces and manifolds with non-negative Ricci curvature, Comment Math Helv 51 (1976), no 3, 333–341 187
"A general Schwarz lemma for Khler manifolds", Amer J Math 100 (1978), no 1, 197–203 197(with R Schoen),
"On univalent harmonic maps between surfaces", Inventiones Mathematicae 44 (1978), no 3, 265–278 205
"On the heat kernel of a complete Riemannian manifold", J Math pures et appl (9) 57 (1978), no 2, 191–201 219(with R Schoen),
"Compact group actions and the topology of manifolds with non-positive curvature", Topology 18 (1979), no 4, 361–380 231(with R Schoen),
"Corrections to: ‘Compact group actions and the topology of manifolds with non-positive curvature'", Topology 18 (1979), no 4, 483 251(with P Li),
"A new conformal invariant and its applications to the Willmore conjecture and the first eigenvalue of compact surfaces", Inventiones Mathematicae 69 (1982) 269–291 253(with P Li and R Schoen),
"On the isoperimetric inequality for minimal surfaces", Ann Scuola Norm Sup Pisa Cl Sci (4) 11 (1984) 237–244 277 (with J Jost),
"The strong rigidity of locally symmetric complex manifolds of rank one and finite volume", Math Ann 275 (1986) 291–304 285 (with J Jost), "Harmonic maps and Khler geometry", in Prospects in Complex Geometry, pp 340–370, Lecture Notes in Math 1468, Springer, 1991 299Volume 3 Eigenvalues and General Relativity
"Problem Section", Annals of Mathematics Studies 102 (Seminar on Differential Geometry), 669–706, Princeton University Press, 1982 331
Appendices
Photographs 369
Acknowledgements 373